# SDR 20000911SH025

- Difficulty date: August 13, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Part serial: 7021108
- Condition: Failed
- Stage of operation: LD
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON LANDING , LEFT ENGINE LAGGED POWER TO LANDING.  THE RPM DROPPED FROM 2,400 TO 1,800.  THROTTLE POWER TO 22 INCHES.  (X)
